# SDR SWIA971228

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN LANDING GEAR DID NOT RETRACT.  MADE A STRANGE NOISE (SURGING HYDRAULIC AND/OR WIND NOISE).  LOWERED GEAR AND LANDED NORMALLY AFTER RETURNING TO LA.  REPLACED LANDING CONTROL BOX.
